Comment: Risk of extrapyramidal syndromes with haloperidol, risperidone, or olanzapine [3] (multiple letters)

Mong Liang Lu, Winston W. Shen, Igor Schillevoort, Anthonius De Boer, R. A C Roos, P. A F Jansen, H. G M Leufkens

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1292-1293
Number of pages2
JournalAnnals of Pharmacotherapy
Volume36
Issue number7-8
Publication statusPublished - 2002

Fingerprint

olanzapine
Drug Dose Response Relationship
Basal Ganglia Diseases
Pirenzepine
Risperidone
Haloperidol
Benzodiazepines
Antipsychotic Agents

ASJC Scopus subject areas

  • Pharmacology (medical)
  • Pharmacology, Toxicology and Pharmaceutics(all)

Cite this

Lu, M. L., Shen, W. W., Schillevoort, I., De Boer, A., Roos, R. A. C., Jansen, P. A. F., & Leufkens, H. G. M. (2002). Comment: Risk of extrapyramidal syndromes with haloperidol, risperidone, or olanzapine [3] (multiple letters). Annals of Pharmacotherapy, 36(7-8), 1292-1293.

Comment : Risk of extrapyramidal syndromes with haloperidol, risperidone, or olanzapine [3] (multiple letters). / Lu, Mong Liang; Shen, Winston W.; Schillevoort, Igor; De Boer, Anthonius; Roos, R. A C; Jansen, P. A F; Leufkens, H. G M.

In: Annals of Pharmacotherapy, Vol. 36, No. 7-8, 2002, p. 1292-1293.

Research output: Contribution to journalArticle

Lu, ML, Shen, WW, Schillevoort, I, De Boer, A, Roos, RAC, Jansen, PAF & Leufkens, HGM 2002, 'Comment: Risk of extrapyramidal syndromes with haloperidol, risperidone, or olanzapine [3] (multiple letters)', Annals of Pharmacotherapy, vol. 36, no. 7-8, pp. 1292-1293.
Lu ML, Shen WW, Schillevoort I, De Boer A, Roos RAC, Jansen PAF et al. Comment: Risk of extrapyramidal syndromes with haloperidol, risperidone, or olanzapine [3] (multiple letters). Annals of Pharmacotherapy. 2002;36(7-8):1292-1293.
Lu, Mong Liang ; Shen, Winston W. ; Schillevoort, Igor ; De Boer, Anthonius ; Roos, R. A C ; Jansen, P. A F ; Leufkens, H. G M. / Comment : Risk of extrapyramidal syndromes with haloperidol, risperidone, or olanzapine [3] (multiple letters). In: Annals of Pharmacotherapy. 2002 ; Vol. 36, No. 7-8. pp. 1292-1293.
@article{5feeb6bac8364b46bbc7eede9482b3d0,
title = "Comment: Risk of extrapyramidal syndromes with haloperidol, risperidone, or olanzapine [3] (multiple letters)",
author = "Lu, {Mong Liang} and Shen, {Winston W.} and Igor Schillevoort and {De Boer}, Anthonius and Roos, {R. A C} and Jansen, {P. A F} and Leufkens, {H. G M}",
year = "2002",
language = "English",
volume = "36",
pages = "1292--1293",
journal = "Annals of Pharmacotherapy",
issn = "1060-0280",
publisher = "Harvey Whitney Books Company",
number = "7-8",

}

TY - JOUR

T1 - Comment

T2 - Risk of extrapyramidal syndromes with haloperidol, risperidone, or olanzapine [3] (multiple letters)

AU - Lu, Mong Liang

AU - Shen, Winston W.

AU - Schillevoort, Igor

AU - De Boer, Anthonius

AU - Roos, R. A C

AU - Jansen, P. A F

AU - Leufkens, H. G M

PY - 2002

Y1 - 2002

UR - http://www.scopus.com/inward/record.url?scp=0036652915&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036652915&partnerID=8YFLogxK

M3 - Article

C2 - 12086567

AN - SCOPUS:0036652915

VL - 36

SP - 1292

EP - 1293

JO - Annals of Pharmacotherapy

JF - Annals of Pharmacotherapy

SN - 1060-0280

IS - 7-8

ER -